About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 171205, 8 pages
http://dx.doi.org/10.1155/2012/171205
Research Article

Lie and Riccati Linearization of a Class of Liénard Type Equations

1Department of Mathematics, Eastern University, Chenkalady 30350, Sri Lanka
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
3Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa

Received 29 August 2012; Accepted 8 November 2012

Academic Editor: Asghar Qadir

Copyright © 2012 A. G. Johnpillai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. G. Johnpillai, C. M. Khalique, and F. M. Mahomed, “Lie and Riccati Linearization of a Class of Liénard Type Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 171205, 8 pages, 2012. doi:10.1155/2012/171205